# SDR AALA20110513ORD02

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 76,355 hours, 33,961 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED RIGHT HYDRAULIC SYSTEM LOSS.  CREW WAS ABLE TO EXTEND THE LANDING GEAR BUT WAS UNABLE TO RETRACT MAIN GEAR DOORS.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  FOUND DAMAGED HYDRAULIC LINE TO THE RIGHT RESERVOIR CAUSING FLUID LOSS.  REPLACED DAMAGED LINE AND SERVICED SYSTEM.  PRECAUTIONARY MAINTENANCE REPLACING RIGHT ENGINE DRIVEN PUMP AND FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
